Mean seasonal and spatial variability in gauge-corrected, global precipitation
Version of Record online: 29 NOV 2006
Copyright © 1990 John Wiley & Sons, Ltd
International Journal of Climatology
Volume 10, Issue 2, pages 111–127, March 1990
How to Cite
Legates, D. R. and Willmott, C. J. (1990), Mean seasonal and spatial variability in gauge-corrected, global precipitation. Int. J. Climatol., 10: 111–127. doi: 10.1002/joc.3370100202
- Issue online: 29 NOV 2006
- Version of Record online: 29 NOV 2006
- Manuscript Revised: 31 JAN 1989
- Manuscript Received: 24 AUG 1988
- National Aeronautics and Space Administration. Grant Number: NAG 5-853
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!